MathSciNet Relay Station
MathSciNet bibliographic data
MR1254854 (95c:55023) 55S10 (20J05 55R40)
Silverman, Judith H. Hit polynomials and the canonical antiautomorphism of the Steenrod algebra. Proc. Amer. Math. Soc. 123 (1995), no. 2, 627–637.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement